# SDR AALA202303222925

- Difficulty date: March 20, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 72,016 hours, 32,676 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21684
- Part serial: 4519
- Condition: Faulted
- Location: Zone 700 - Gears
- Part time: 46,538 hours, 22,378 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED:  ON TAXI IN WHEN PARKING BRAKE RELEASED TRIPPLE INDICATOR SHOWED 250 PSI LEFT BRAKE PRESSURE AND LEFT BRAKE DRAGGED UNTIL LEFT BRAKE PEDAL DEPRESSED AND RELEASED. MAINTENANCE REPLACED THE LEFT #1 BRAKE ASSEMBLY PER AMM 32-42-27 (AALA202303222925) AND THE #1 NORMAL BRAKE SAFETY VALVE PER AMM 32-42-36 (AALA202303224221). THE BRAKE SYSTEM WAS BLED AND A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
